# SDR IPXA12172762

- Difficulty date: March 15, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 11,635 hours, 7,092 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Adapter
- Part number: B53774136200
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR, MAIN CABIN CLEVIS ADAPTER IS CORRODED AT FR 33 AN Y-0.     FABRICATED MAIN CABIN CLEVIS ADAPTER IAW EO A300-5310-46601-A, PARA 6A.
